# SDR ASOA201001119

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP CRACKED AT UPPER, OTBD FASTENER AREA AT FS 484, LBL 36 AND CROSS SUPPORT BEAM, PREVIOUSLY REPAIRED.  STEPS 1 & 2 HAVE BEEN PREVIOUSLY REPAIRED AND FOUND TO BE IN SERVICEABLE CONDITION IAW REO 601R-53-41-059.  CUT EDGE REQUIRE NDI.  COMPLIED WITH STEP REO 601R-53-41-059B PERFORMED EDDY CURRINT OF LBL 36, FS 484 IAW NDTM 51-20-06.  NO INDICATONS NOTED AT THIS TIME.  FABRICATED REPAIR ANGLE IAW STEP 5/13/6 OF REO 601R-53-41-059.   ANGLE REQUIRES NDI.  COMPLIED WITH STEP 13 OF REO 601R-53-1-059B.  PERFORMED EDDY CURRENT OF FABRICATED ANGLE IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.  REQUIRES ANGLE TO BE PAINTED AND INSTALLED.  REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE IAW STEPS 8-14 OF REO 601R-53-41-059.  EC/TC REQUIRED.
